# SDR QXEA2014050300364

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 26,286 hours, 27,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0029
- Condition: Binding
- Location: Mlg
- Part time: 28,477 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION,  THE LT AND RT DOOR AMBER LIGHTS WITH THE LT AND RT RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED.  FOLLOWED THE ALTERNATE GEAR EXTENSION CHECKLIST TO EXTEND THE GEAR.  WHILE RUNNING THE CHECKLIST,  RT GEAR EVENTUALLY CAME UP AND LOCKED, APPROXIMATELY 10 MIN AFTER INITIAL GEAR RETRACTION.  RETURNED TO FIELD, AND LANDING WAS UNEVENTFUL.   INTERROGATED PSEU, FOUND NO CURRENT FAULTS.  PERFORMED GVI OF BOTH MAIN AND NOSE GEAR AND GEAR DOORS, NO FAULTS NOTED.  CLOSED GEAR DOORS.  REPLACED SECONDARY MAIN LANDING GEAR SELECTOR VALVE DUE TO BINDING DURING OPERATION IAW MM TASK'S 29-21-06-000-801 AND 29-21-06-400 801.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS FUNCTIONAL TEST GOOD SEVERAL TIMES IAW MM TASK 32-31-00-720-801.  LANDING GEAR ALTERNATE EXTENSION SYS OPS TEST GOOD IAW MM TASK 32-34-00-710-801. ALL INDICATIONS NORMAL DURING OPS AND FUNCTIONAL TESTS.  RETURNED TO SERVICE.
